Integral curves of derivations on locally semi-algebraic differential spaces

Pages: 827 - 833, Issue Special, July 2003

 Abstract        Full Text (163.6K)              

Jędrzej Śniatycki - Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta, Canada (email)

Abstract: We identify a class of differential spaces which contains orbit spaces of proper actions of Lie groups on smooth manifolds. In this class, we prove an existence and uniqueness theorem for integral curves of derivations of smooth functions. We give a necessary and sufficient condition for a derivation to generate a local one parameter group of local diffeomorphisms.

Keywords:  Keywords and Phrases
Mathematics Subject Classification:  Mathematics Subject Classification

Received: August 2002;      Revised: April 2003;      Published: April 2003.